BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SERUM PLUS BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
367819 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown investigation summary: bd received one photo for investigation, which shows a tube containing a processed specimen with no cap on it.However, this is not sufficient evidence to prove a stopper pop-off.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: stopper function.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported during recapping of bd vacutainer® serum plus blood collection tubes, the cap of one tube did not fit properly, failed to seal, and detached on its own.No adverse impact was reported regarding the patient or user.